# SDR ASOA2014042910419

- Difficulty date: March 29, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 27,623 hours, 25,350 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK AT RT BOOST PUMP LANDING FOR PANEL 610CB HAS MULTIPLE INDICATIONS. NOTED ON HORIZONTAL AND VERTICAL SURFACES GREATER THAN 50 PERCENT FSH AROUND ENTIRE CIRCUMERENCE. FAILED NDT INSP.  COMPLIED WITH EA 26-2014-038.  PERFORMED ROTO PEEN IAW SRM 51-24-11 & SURFACE FINISH OF 125RT IAW EA 26-2014-038.
